# SDR SIMA981511

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APF - FLT 5727 - ON APPROACH AT 4,000 FEET, CARGO SMOKE LIGHT ILLUMINATED.  FIRE BOTTLES WERE PULLED.  NO EVIDENCE OF FIRE IN CARGO.  CONTRACT MAINTENANCE INSPECTED CARGO COMPARTMENT AND ISSUED MEL 26-4.  MIA MAINTENANCE.  CLOSED MEL.  REPLACED BOTH FIRE BOTTLES AND BOTH CARGO SMOKE DETECTORS.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR:  98ZZZX2547.  (X)
